Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

408 Publications


2015 | Journal Article | IST-REx-ID: 2014 | OA
A. Klimova, C. Uhler, and T. Rudas, “Faithfulness and learning hypergraphs from discrete distributions,” Computational Statistics & Data Analysis, vol. 87, no. 7. Elsevier, pp. 57–72, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2025 | OA
D. Kawada et al., “The yeast Arf-GAP Glo3p is required for the endocytic recycling of cell surface proteins,” Biochimica et Biophysica Acta - Molecular Cell Research, vol. 1853, no. 1. Elsevier, pp. 144–156, 2015.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2030 | OA
L. Shi, M. Rampp, B. Hof, and M. Avila, “A hybrid MPI-OpenMP parallel implementation for pseudospectral simulations with application to Taylor-Couette flow,” Computers and Fluids, vol. 106, no. 1. Elsevier, pp. 1–11, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2034 | OA
B. Bérard, K. Chatterjee, and N. Sznajder, “Probabilistic opacity for Markov decision processes,” Information Processing Letters, vol. 115, no. 1. Elsevier, pp. 52–59, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2035 | OA
H. Edelsbrunner, G. Jablonski, and M. Mrozek, “The persistent homology of a self-map,” Foundations of Computational Mathematics, vol. 15, no. 5. Springer, pp. 1213–1244, 2015.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085 | OA
P. Nam and R. Seiringer, “Collective excitations of Bose gases in the mean-field regime,” Archive for Rational Mechanics and Analysis, vol. 215, no. 2. Springer, pp. 381–417, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
L. Erdös and A. Knowles, “The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case,” Communications in Mathematical Physics, vol. 333, no. 3. Springer, pp. 1365–1416, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2271 | OA
V. Kolmogorov, J. Thapper, and S. Živný, “The power of linear programming for general-valued CSPs,” SIAM Journal on Computing, vol. 44, no. 1. SIAM, pp. 1–36, 2015.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 256 | OA
T. D. Browning and S. Prendiville, “Improvements in Birch’s theorem on forms in many variables,” Journal fur die Reine und Angewandte Mathematik, vol. 2017, no. 731. Walter de Gruyter, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 257 | OA
T. D. Browning and R. Munshi, “Pairs of diagonal quadratic forms and linear correlations among sums of two squares,” Forum Mathematicum, vol. 27, no. 4. Walter de Gruyter GmbH, pp. 2025–2050, 2015.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2015

Search

Filter Publications